# SDR UPS204457

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Skate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK IN THE NR 3 SKATE ANGLE IN 2 PLACES ON INBOARD SIDE.  MAINTENANCE STOP DRILLED THE CRACK NDI VERIFIED AND INSTALLED DOUBLER IAW SRM 51-40-2.
